Proceedings of the Japan Academy

A Remark on Gentzens' paper “Beweisbarkeit und unbeweisbarkeit von anfangsfällen der transfiniten Induktionin der reinen zahlentheorie”, II

Gaisi Takeuti

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 5 (1963), 268-269.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523053

Digital Object Identifier
doi:10.3792/pja/1195523053

Mathematical Reviews number (MathSciNet)
MR0153579

Zentralblatt MATH identifier
0126.01102

Citation

Takeuti, Gaisi. A Remark on Gentzens' paper “Beweisbarkeit und unbeweisbarkeit von anfangsfällen der transfiniten Induktionin der reinen zahlentheorie”, II. Proc. Japan Acad. 39 (1963), no. 5, 268--269. doi:10.3792/pja/1195523053. https://projecteuclid.org/euclid.pja/1195523053


Export citation

References

  • [1] G. Gentzen: Neue Fassung des Widerspruchsfreiheitsbeweises fur die reine Zahlentheorie, Forschung zur Logik und zur Grundlegung der exacten Wissenschaften, Neue Folge 4, Leipzig, 19-44 (1938).
  • [2] G. Gentzen: Beweisberkeit und Unbeweisberkeit von Anfangsf alien der transfiniten Induktion in der reinen Zahlentheorie, Math. Ann. 119, 140-161 (1943).
  • [3] K. Godel: t)ber formal unentscheidbare SStze der Principia Mathematica und verwandter System I, Monatshefte fur Math, und Physik, 37, 349-360 (1930).
  • [4] A. Kino: A consistency-proof of a formal theory of Ackermann's ordinal numbers, J. Math. Soc. Japan, 10, 287-303 (1958).
  • [5] K. Schutte: Kennzeichnung von Ordnungszahlen durch rekursiv erklarte Funktionen, Math. Ann., 127, 15-32 (1954).
  • [6] G. Takeuti: On the fundamental conjecture of GLC I, J. Math. Soc. Japan, 7, 249-275 (1955).
  • [7] G. Takeuti: On the fundamental conjecture of GLC V, J. Math. Soc. Japan, 10, 121-134 (1958).
  • [8] G. Takeuti: On the fundamental conjecture of GLC VI, Proc. Japan Acad., 37, 440-443 (1961).
  • [9] G. Takeuti: On the inductive definition with quantifiers of second order, J. Math. Soc. Japan, 13, 333-341 (1961).
  • [10] G. Takeuti: On the formal theory of ordinal diagrams, Ann. Japan Assoc. Philos. ScL, 3, 151-170 (1958).

See also

  • Part I: Gaisi Takeuti. A Remark on Gentzen's paper “Beweisbarkeit und Unbeweisbarkeit von Anfangsfällen der transfiniten induktionin der reinen zahlentheorie”, I. Proc. Japan Acad., Volume 39, Number 5 (1963), 263--267.